Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 351016, 7 pages
Research Article

A Study on Degree of Approximation by ( 𝐸 , 1 ) Summability Means of the Fourier-Laguerre Expansion

Department of Mathematics, Faculty of Engineering & Technology, Mody Institute of Technology and Science, Deemed University, Laxmangarh - 332311, Sikar, Rajasthan, India

Received 12 April 2010; Accepted 26 July 2010

Academic Editor: V. R. Khalilov

Copyright © 2010 H. K. Nigam and Ajay Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, Divergent Series, University Press, Oxford, UK, 1st edition, 1949. View at MathSciNet
  2. D. P. Gupta, “Degree of approximation by Cesàro means of Fourier-Laguerre expansions,” Acta Scientiarum Mathematicarum, vol. 32, pp. 255–259, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Szegö, Orthogonal Polynomials, Colloquium Publications American Mathematical Society, New York, NY, USA, 1959.
  4. T. Singh, “Degree of approximation by harmonic means of Fourier-Laguerre expansions,” Publicationes Mathematicae Debrecen, vol. 24, no. 1-2, pp. 53–57, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet